Density of periodic orbit measures for transformations on the interval with two monotonic pieces

Tom 157 / 1998

Franz Hofbauer, Peter Raith Fundamenta Mathematicae 157 (1998), 221-234 DOI: 10.4064/fm_1998_157_2-3_1_221_234

Streszczenie

Transformations T:[0,1] → [0,1] with two monotonic pieces are considered. Under the assumption that T is topologically transitive and $h_{top}(T) > 0$, it is proved that the invariant measures concentrated on periodic orbits are dense in the set of all invariant probability measures.

Autorzy

  • Franz Hofbauer
  • Peter Raith

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek